# SDR BJNA961106

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6590737563
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE LEFT WING INBOARD MID FLAP SIXTH RIB FROM INBOARD END WAS FOUND WITH TWO CRACKS ON THE LOWER FLANGE.  REMOVED THE NR 6 RIB, CUT OUT GOUGED AND CRACKED SECTION OF WEB.  FABRICATED AND INSTALLED TWO DOUBLERS AND FILLER.  INSTALLED NEW RIB IAW B737 SRM 51-40-2, 51-30-02 PAGE 2,51-10-01, MM 51-21-31 AND AERO CORP EO 96-391 REV 1 DATED 11-11-96.  (M)
